Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Tired, shaking knees after masturbating. Is masturbation bad for back and wrist?

Hey , I m a 14 year old teen (footballer) and i ve been masturbating for over two years whenever i finish masturbating , i feel guilt but more important tired and less energetic . Moreover, it really affect my knee badly and i can prove that , i ve played two matches , my knees were like shaking and i m not in the best form whenever i masturbate one day before any game or match. I wanna know whether its really bad for the knees , the back and the wrist and how to stop masturbating ? also any other negative effects ... thanks in advance .
Asked On : Fri, 18 May 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Masturbation is not abnormal and the urge to masturbate is a normal physiological phenomenon. I advise you to consult your doctor if you hand and back are aching for any other reason. However overdoing masturbation may lead to these conditions. I hope you find help with consulting a psychiatrist. Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor